Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 78, NWS Milwaukee, WI

June 5, 2005Dodge County, Fond du Lac County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 5, 2005, 6:04 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2005, 6:04 PM CDT (23:04 UTC)
Expired
Jun 5, 2005, 6:45 PM CDT
In force
41 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Dodge County, WI, Fond du Lac County, WI

The radar

The Milwaukee radar (KMKX), 79 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 052304
SVRMKX
WIC027-039-052345-
/O.NEW.KMKX.SV.W.0078.050605T2304Z-050605T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
604 PM CDT SUN JUN 5 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN
  DODGE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 645 PM CDT

* AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 7 MILES NORTH OF
  HORICON...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THERESA AROUND 615 PM CDT...
  OAKFIELD AND LOMIRA AROUND 620 PM CDT...
  FOND DU LAC AND NORTH FOND DU LAC AROUND 635 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4353 8886 4341 8859 4370 8817 4393 8816
      4395 8852

$$

HENTZ
3 follow-up statements
000 
WWUS53 KMKX 052310
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 PM CDT SUN JUN 5 2005

WIC027-039-052345-
/O.CON.KMKX.SV.W.0078.000000T0000Z-050605T2345Z/
FOND DU LAC-DODGE-
609 PM CDT SUN JUN 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR 
DODGE AND FOND DU LAC COUNTIES...

AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR OAK
CENTER...OR ABOUT 7 MILES EAST OF WAUPUN...MOVING NORTHEAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAKFIELD AND BROWNSVILLE BY 615 PM CDT...
  BYRON AND LAMARTINE BY 620 PM CDT...
  FOND DU LAC AND EDEN BY 630 PM CDT...
  TAYCHEEDAH BY 635 PM CDT...
  PEEBLES BY 640 PM CDT...
  MOUNT CALVARY AND CALVARY BY 645 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4362 8878 4346 8854 4370 8817 4393 8816
      4395 8852

$$

COLLAR/HANSING
000 
WWUS53 KMKX 052327
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT SUN JUN 5 2005

WIC027-039-052345-
/O.CON.KMKX.SV.W.0078.000000T0000Z-050605T2345Z/
FOND DU LAC-DODGE-
625 PM CDT SUN JUN 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR 
DODGE AND FOND DU LAC COUNTIES...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR FOND DU
LAC...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PEEBLES AND TAYCHEEDAH BY 630 PM CDT...
  MOUNT CALVARY BY 635 PM CDT...
  CALVARY...ST. CLOUD...SAINT CLOUD AND JOHNSBURG BY 640 PM CDT...
  MARYTOWN BY 645 PM CDT...

AT 624 PM CDT...1/2 INCH HAIL WAS REPORTED 1 MILE NORTH OF 
BYRON...OR ABOUT 5 MILES SOUTHEAST OF OAKFIELD IN FOND DU LAC 
COUNTY. 

LAT...LON 4364 8876 4351 8845 4370 8817 4393 8816
      4395 8852

$$
COLLAR/HANSING
000 
WWUS53 KMKX 052345
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT SUN JUN 5 2005

WIC027-039-052353-
/O.EXP.KMKX.SV.W.0078.000000T0000Z-050605T2345Z/
FOND DU LAC-DODGE-
645 PM CDT SUN JUN 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR DODGE AND FOND DU LAC 
COUNTIES HAS EXPIRED...

THE THUNDERSTORMS ACROSS FOND DU LAC AND DODGE COUNTIES HAVE WEAKENED
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4364 8876 4351 8845 4370 8817 4393 8816
      4395 8852

$$
COLLAR/HANSING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:30 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jun 5, 2:30 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CDT SUN JUN 5 2005

.DISCUSSION...FORECAST FOCUS IS ON STG SYS COMING THRU NOW.

IN THE SHORT TERM...2 MAIN RGNS FOR CNVTV GROWTH THIS AFTN...ONE E OF
HERE CLOSER TO THKNS RDG AND THE OTR TO OUR W ARND CLD CRCLN CNTR
WITH VIGOROUS UPR TROF. LATTER RGN IS OUR MAIN CONCERN TNGT AS TROF
LIFTS ACRS UPR MIDWEST. SO NMRS STORMS WITH SVR POTENTIAL COMING
THRU...REF SWODY1.

BRK IN THE ACTION TO FOLLOW TMRW INTO ERLY TUE AS UPR TROF LEAVES
AND RDG BUILDS IN.

NXT SYS APCHS LATER TUE AS WMFNT TRIES TO FORM. GFS KPS FNT AND MOST
OF ASSOCD PCPN N OF HERE WHILE ETA AIMS MORE AT OUR AREA. WL SETTLE
ON CHCY TYPE POPS AND PUSH TIMING BACK TO TUE P.M.

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

NJ
Hazardous weather outlook, Jun 5, 11:45 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 AM CDT SUN JUN 5 2005

WIZ046-047-051-052-056>060-062>072-061000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1145 AM CDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS
AFTERNOON...MAINLY AFTER 1 PM CDT...ACROSS SOUTH CENTRAL AND
SOUTHEAST WISCONSIN. THERE IS A MODERATE RISK OF THESE THUNDERSTORMS
BECOMING SEVERE...PRODUCING LARGE HAIL AND DAMAGING
WINDS...ESPECIALLY OVER SOUTHEAST WISCONSIN. AN ISOLATED TORNADO IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT THROUGH
THURSDAY. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

LMZ643>646-665-061000-
SHEBOYGAN WI TO WINTHROP HARBOR IL
1145 AM CDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON FOR SOUTH WINDS
INCREASING TO 15 TO 25 KNOTS.

SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS
AFTERNOON...MAINLY AFTER 1 PM CDT...ACROSS SOUTH CENTRAL AND
SOUTHEAST WISCONSIN. THERE IS A MODERATE RISK OF THESE THUNDERSTORMS
BECOMING SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. AN
ISOLATED WATER SPOUT CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH THURSDAY.  SOME
OF THESE THUNDERSTORMS MAY BE SEVERE.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...  WEATHER.GOV/MILWAUKEE     /LOWER CASE/

REM

In the hours before

Special weather statement, Jun 5, 3:01 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CDT SUN JUN 5 2005

WIZ046-047-051-052-056>060-062>072-052030-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
301 PM CDT SUN JUN 5 2005

...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES:

SAUK...IOWA...AND LAFAYETTE...

LOOK FOR A BROKEN LINE OF SHOWERS AND THUNDERSTORMS TO REACH WESTERN
SAUK...IOWA AND LAFAYETTE COUNTIES BY 330 PM. THESE SHOWERS AND
STORMS WERE MOVING TO THE NORTHEAST AT AROUND 35 MPH. BRIEF HEAVY
RAIN AND GUSTY WINDS UP 40 MPH ARE POSSIBLE WITH THESE STORMS.

ANOTHER LINE OF SHOWERS IN SOUTHWEST KENOSHA COUNTY WILL CONTINUE TO
MOVE TO THE NORTHEAST AT AROUND 40 MPH. THESE SHOWERS WILL REACH A
MILWAUKEE TO FRANKSVILLE TO PLEASANT PRAIRIE LINE BY 330 PM.
RAINFALL RATES OF UP TO ONE TENTH OF AN INCH PER HOUR AND BRIEF
GUSTY WINDS UP AROUND 40 MPH ARE ALSO POSSIBLE AS THESE STORMS AS
MOVE THROUGH.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

DRH
Special weather statement, Jun 5, 3:27 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT SUN JUN 5 2005

WIZ046-047-051-052-056>060-062>072-052115-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
327 PM CDT SUN JUN 5 2005

...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES:

SAUK...IOWA...AND LAFAYETTE...

LOOK FOR A LINE OF SHOWERS AND THUNDERSTORMS ALONG A LA VALLE TO
LONE ROCK TO EDMUND LINE TO CONTINUE MOVING TO THE NORTHEAST AT
AROUND 40 MPH. THESE SHOWERS AND STORMS SHOULD REACH A REEDSBURG TO
LOGANVILLE TO SPRING GREEN LINE AROUND 415 PM. BRIEF HEAVY RAIN...
SMALL HAIL AND GUSTY WINDS UP 40 MPH ARE POSSIBLE WITH THESE STORMS.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

DRH
Special weather statement, Jun 5, 4:05 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT SUN JUN 5 2005

WIZ046-047-051-052-056>060-062>072-052205-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
405 PM CDT SUN JUN 5 2005

...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES:

SAUK...IOWA...AND LAFAYETTE...

ISOLATED SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
WISCONSIN BETWEEN 4 PM AND 530 PM. AT THIS TIME RADAR TRENDS
INDICATE THAT THESE STORMS WILL REMAIN BELOW SEVERE LEVELS. THESE
STORMS WILL REMAIN CONFINED TO LOCALES WEST AND NORTHWEST OF A LINE
FROM MADISON TO GREEN LAKE.  BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY
WINDS UP TO 40 MPH ARE POSSIBLE WITH THESE ISOLATED STORMS.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

COLLAR
Special weather statement, Jun 5, 4:40 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 PM CDT SUN JUN 5 2005

WIZ046-047-051-052-056>060-062>072-052220-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
440 PM CDT SUN JUN 5 2005

...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES:

SAUK...IOWA...AND LAFAYETTE...

ISOLATED SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
WISCONSIN BETWEEN 430 PM AND 530 PM. THE BEST LOCALES FOR THESE
STORMS WILL BE FROM NORTHEAST DANE COUNTY THROUGH COLUMBIA COUNTY
INTO GREEN LAKE AND MARQUETTE COUNTIES.

THERE WERE OTHER STORMS ACROSS NORTHEAST IOWA AND THESE WILL
CONTINUE TO BE MONITORED AS THEY DRAW CLOSER TO SOUTH CENTRAL
WISCONSIN LATE THIS AFTERNOON AND EARLY THIS EVENING...HOWEVER THESE
STORMS ARE NOT SEVERE AT THIS TIME EITHER.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

COLLAR
Special weather statement, Jun 5, 5:25 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 PM CDT SUN JUN 5 2005

WIZ046-047-051-052-056>060-062>072-052320-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
525 PM CDT SUN JUN 5 2005

...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES:

SAUK...IOWA...AND LAFAYETTE...

ISOLATED THUNDERSTORMS WILL AFFECT SOUTH CENTRAL WISCONSIN BETWEEN
520 PM AND 630 PM. THE BEST LOCALES FOR THESE STORMS WILL BE FROM
EASTERN COLUMBIA INTO WESTERN DODGE COUNTIES. ALSO OTHER STORMS WILL
AFFECT GREEN LAKE COUNTY INTO WESTERN FOND DU LAC COUNTY. SOME OF
THESE STORMS MAY PRODUCE BRIEF HEAVY RAINS...PEA SIZE HAIL AND WIND
GUSTS TO 30 MPH.

THERE WERE OTHER STORMS ACROSS NORTHEAST IOWA AND THESE WILL
CONTINUE TO BE MONITORED AS THEY DRAW CLOSER TO SOUTH CENTRAL
WISCONSIN EARLY THIS EVENING...HOWEVER THESE STORMS ARE NOT SEVERE
AT THIS TIME EITHER. THESE MAY END AFFECTING SAUK...IOWA AND
LAFAYETTE COUNTIES BETWEEN 7 AND 8 PM IF THEY HOLD TOGETHER.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

COLLAR
Special weather statement, Jun 5, 5:45 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
545 PM CDT SUN JUN 5 2005

WIZ046-047-051-052-056>060-062>072-052320-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
545 PM CDT SUN JUN 5 2005

...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN...
...INTENSIFICATION NOTED IN THUNDERSTORM ACROSS DODGE COUNTY...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES:

SAUK...IOWA...AND LAFAYETTE...

ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS DODGE...GREEN LAKE AND
FOND DU LAC COUNTIES BETWEEN 545 PM AND 7 PM. A THUNDERSTORM HAD
STRENGTHENED RAPIDLY ACROSS WESTERN DODGE COUNTY. THIS STORM WILL
CONTINUE MOVING NORTHEAST AT 40 MPH AND AFFECT NORTHERN DODGE COUNTY
BETWEEN 545 PM AND 630 PM. THIS THUNDERSTORM MAY BECOME SEVERE.
PEOPLE IN DODGE COUNTY SHOULD BE ON THE LOOKOUT FOR THIS STORM AS IT
CONTINUES TO INTENSIFY.

EXPECT VERY HEAVY RAINS...HAIL AND WINDS UP TO TO 50 MPH
PEOPLE IN BEAVER DAM...BURNETT AND ATWATER SHOULD BE ON THE LOOKOUT
FOR THIS STRONG STORM AND BE PREPARED TO SEEK SHELTER.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

COLLAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 11:05 PM CDTSevere Thunderstorm WarningMKXWalworth25 min
Jun 4, 11:30 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha24 min
Jun 4, 11:40 PM CDTSpecial Marine WarningMKX2 hr
Jun 4, 11:42 PM CDTSevere Thunderstorm WarningMKXMilwaukee24 min
Jun 4, 11:52 PM CDTSevere Thunderstorm WarningMKXLafayette53 min
Jun 5, 12:15 AM CDTSevere Thunderstorm WarningMKXRock34 min
Jun 5, 12:35 AM CDTSevere Thunderstorm WarningMKXIowa42 min
Jun 5, 12:45 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette46 min
Jun 5, 1:21 AM CDTSevere Thunderstorm WarningMKXDane, Rock44 min
Jun 5, 1:40 AM CDTSevere Thunderstorm WarningMKXJefferson37 min
Jun 5, 1:50 AM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette29 min
Jun 5, 1:57 AM CDTSevere Thunderstorm WarningMKXRock36 min
Jun 5, 2:10 AM CDTSevere Thunderstorm WarningMKXWalworth22 min
Jun 5, 2:16 AM CDTSpecial Marine WarningMKX119 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.